# SDR 97UAL900833

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7467U
- Make and model: Boeing 727222
- Aircraft serial: 21921
- Engine: Pwa JT8D15
- System (JASC): 2420 · AC Generation System
- Part: Essential Power
- Condition: Loss
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: H, J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 88 KNOTS DUE TO LOSS OF ESSENTIAL POWER.  NR 3 ENGINE OIL TEMPERATURE GAUGE DEAD.  OIL PRESSURE 25 PSI ON TAXI-IN.  PRECAUTIONARY SHUT DOWN OF NR 3 ENGINE.  *S/D*  INSPECTED MAIN OIL SCREEN AND CSD MAGNETIC PLUG.  NO METAL FOUND.  ACCOMPLISHED VISUAL CHECK OF ENGINE AND NO DEFECTS NOTED.  ACCOMPLISHED TAKEOFF POWER RUN OF ALL ENGINES, ALL PARAMETERS NORMAL.  NO ELECTRICAL PROBLEMS  FOUND.
